THE NUMBER OF CONVEX POLYOMINOS WITH GIVEN PERIMETER

Cited 24 time in webofscience Cited 0 time in scopus
  • Hit : 195
  • Download : 0
Publisher
ELSEVIER SCIENCE BV
Issue Date
1988-06
Language
English
Article Type
Article
Citation

DISCRETE MATHEMATICS, v.70, no.1, pp.47 - 51

ISSN
0012-365X
DOI
10.1016/0012-365X(88)90079-9
URI
http://hdl.handle.net/10203/56802
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 24 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0